Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Unilateral dynamic contact of two viscoelastic beams


Authors: Alessia Berti and Maria Grazia Naso
Journal: Quart. Appl. Math. 69 (2011), 477-507
MSC (2000): Primary 74H40, 74M15, 35B40
DOI: https://doi.org/10.1090/S0033-569X-2011-01237-7
Published electronically: May 10, 2011
MathSciNet review: 2850742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This work is focused on a dynamic unilateral contact problem between two viscoelastic beams. Global-in-time existence of weak solutions describing the dynamics of the system is established. In addition, asymptotic longtime behavior of weak solutions is discussed: it is shown that the energy solutions decay exponentially to zero under suitable decay properties of the memory kernels.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 74H40, 74M15, 35B40

Retrieve articles in all journals with MSC (2000): 74H40, 74M15, 35B40


Additional Information

Alessia Berti
Affiliation: Dipartimento di Matematica, Facoltà di Ingegneria, Università degli Studi di Brescia, Via Valotti 9, 25133 Brescia, Italia
Email: alessia.berti@ing.unibs.it

Maria Grazia Naso
Affiliation: Dipartimento di Matematica, Facoltà di Ingegneria, Università degli Studi di Brescia, Via Valotti 9, 25133 Brescia, Italia
Email: naso@ing.unibs.it

DOI: https://doi.org/10.1090/S0033-569X-2011-01237-7
Keywords: Viscoelastic beam, Signorini condition, contact, asymptotic behavior
Received by editor(s): December 4, 2009
Published electronically: May 10, 2011
Article copyright: © Copyright 2011 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website